# SDR FDEA201706261765

- Difficulty date: June 26, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,179 hours, 24,768 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Inoperative
- Location: Armed Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

SLIDE ARMED LIGHT NOT ILLUMINATED WITH DOOR CLOSED  AND ARMING LEVER IN THE ARMED POSITION.   BOTH BULBS REPLACED. INDICATION WORKS GOOD IAW AMM 33-00-00, REV 119.
